As such there is no particular ingrediant and Paliperidone itself can cause weight gain in some patient
In fact, as you must be knowing that Paliperidone is an atypical antipsychotic and nearly all Antipsychotics (AP) specially Atypical Antipsychotics can cause weight gain in patients taking them.
" Several factors explain weight gain due to AP and the impact of duration of AP use on bodyweight. AP medication induces changes in appetite and food intake, most likely because of interaction with serotonergic , histaminergic  and dopaminergic  neurotransmitter systems inducing increase in appetite and food intake. Therefore, the effects on weight and Body Mass Index (BMI) likely will progress with time. Duration of AP use thus is thought to constitute an important factor contributing to weight gain "
Source : Almost All Antipsychotics Result in Weight Gain: A Meta-Analysis
Recommending an article below regarding how to deal with the weight gain due to invega.
Suggestions for Dealing With Invega and Weight Gain
Topiramate is one such medicine which is being used currently for controlling Antipsychotic induced weight gain.
Topiramate: Antipsychotic-Induced Weight Gain
If you are very much concerned with weight gain due to Invega, you can also discuss with your doctor about switching over to certain weight neutral antipsychotics like Aripiprazole, Ziprasidone and Amisulpride as a replacement of Invega. These 3 antipsychotics usually does not cause weight gain.
Would like to know your views regarding my suggestions. Please feel free to ask if you have any other query